RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 11  


Continuous branches of multivalued mappings and functional-differential inclusions with nonconvex right-hand side
A. I. Bulgakov
1427
Calibration forms and new examples of stable and globally minimal surfaces
A. O. Ivanov
1443
Permutation representations of braid groups of surfaces
N. V. Ivanov
1464
Differential algebras and low-dimensional conservation laws
V. V. Zharinov
1475
On uniform stabilization of solutions of the first mixed problem for a parabolic equation
F. Kh. Mukminov
1486
Spectral functions of a canonical system of order $2n$
A. L. Sakhnovich
1510
Subgroups satisfying an identity in a class of abstract groups
Yu. V. Tishin
1525
On a conjecture on sums of multiplicative functions
S. T. Tulyaganov
1543
The structure of compact sets generating normal domains and removable singularities for the space $L_p^1(D)$
V. A. Shlyk
1558
On nilpotency of graded associative algebras
A. D. Chanyshev
1573
Letter to the Editor
A. V. Pajitnov
1580
Errata to the paper “Finite-gap solutions of self-duality equations for $SU(1,1)$ and $SU(2)$ groups and their axisymmetric stationary reductions” (1990, 181:7, 923–933)
D. A. Korotkin
1581
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019